# SDR 96ZZZX3909

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 1303800031
- Condition: Failed
- Location: Rudder Boost
- Part time: 658 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER BOOST INOPERABLE.  LEFT SIDE, NO SIGNAL, HARD RIGHT PEDAL ALL THE TIME.  REPLACED RUDDER BOOST TRANSDUCER, SYSTEM FUNCTIONAL TESTED NORMALLY.
